# SDR SWIA200819223

- Difficulty date: February 9, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 13,764 hours, 10,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3790, AFTER TAKEOFF WITH BLEEDS OPEN CABIN FILLED WITH SMOKE.  RAN BOTH ENGINES AT TAKEOFF POWER AND WITH APU ONLY.  OPS CHECK GOOD.
